# SDR WX0A2017051573249

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 54,426 hours, 26,480 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Control Box
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, FLIGHT CREW RECEIVED A SLAT WARNING AND THE CAPTAIN REJECTED TAKE OFF AT APPROX 120 KTS . R & R THE PROXIMITY SWITCH CONTROL BOX AS PRECAUTION.
